# SDR SWIA201023940

- Difficulty date: March 30, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 18,868 hours, 14,495 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200209042
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 18,848 hours, 14,480 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK HIGH TEMPERATURE WITH SMOKE IN CABIN.  (FLT 4600)  REPLACED ACM.  P/N 782790-15, S/N OFF 200209042.
